# SDR AALA202510025748

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 80,522 hours, 34,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE TROUBLESHOOTING L.P. 1564962  FOUND R2 DOOR EMERGENCY EXIT SIGN 11 BULBS BURNED OUT. MAINTENANCE RELAMPED BURNED OUT BULBS ON R2 DOOR EMERGENCY EXIT SIGN. OPS TEST GOOD PER AMM 31-51-00-710-805A.
